| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Numbness (2415); Swelling/ Edema (4577)
| Date of Event |
01/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - persona posterior stabilized articular surface right 12mm catalog #: 42522600712 lot #: 64832368, persona cemented posterior stabilized standard femoral component right size 7 catalog #: 42500606202 lot #: 65076609.The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient underwent a right knee arthroplasty revision to address tibial loosening accompanied by pain, numbness and swelling approximately three (3) years post-operatively.Initial and revision operative notes noted no intraoperative complications.Attempts have been made, however, no additional information is available.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.Radiographic evaluation confirmed right knee tibial component loosening at the cement hardware interface.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.